标题:Note on a nonlocal Sturm–Liouville problem with both right and left fractional derivatives
作者:Li, Jing ;Qi, Jiangang
作者机构:[Li, Jing ;Qi, Jiangang ] School of Mathematics and Statistics, Shandong University, Weihai; 264209, China;[Li, Jing ] School of Mathematics, Shandong 更多
通讯作者:Qi, Jiangang
来源:Applied Mathematics Letters
出版年:2019
卷:97
页码:14-19
DOI:10.1016/j.aml.2019.05.011
摘要:In this paper, we research the geometric multiplicity of eigenvalues for a nonlocal Sturm–Liouville eigenvalue problem. To this end, we study the uniqueness of solutions for a nonlocal Sturm–Liouville problem under some initial value conditions.
© 2019 Elsevier Ltd
收录类别:EI
资源类型:期刊论文
TOP